An Estimation of the Entropy for a Double Exponential Distribution Based on Multiply Type-II Censored Samples

Title
An Estimation of the Entropy for a Double Exponential Distribution Based on Multiply Type-II Censored Samples
Author(s)
강석복조영석[조영석]한준태[한준태]김진수[김진수]
Keywords
PARAMETERS; INFERENCE
Issue Date
201202
Publisher
MDPI AG
Citation
ENTROPY, v.14, no.2, pp.161 - 173
Abstract
In many life-testing and reliability studies, the experimenter might not always obtain complete information on failure times for all experimental units. Multiply Type-II censored sampling arises in a life-testing experiment whenever the experimenter does not observe the failure times of some units placed on a life-test. In this paper, we obtain estimators for the entropy function of a double exponential distribution under multiply Type-II censored samples using the maximum likelihood estimation and the approximate maximum likelihood estimation procedures. We compare the proposed estimators in the sense of the mean squared errors by using Monte Carlo simulation.
URI
http://hdl.handle.net/YU.REPOSITORY/29859http://dx.doi.org/10.3390/e14020161
ISSN
1099-4300
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE